# SDR IPXA2017110623310

- Difficulty date: November 5, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 65,223 hours, 12,366 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: CM368
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 SLIDE BOTTLE PRESS TEST INOP. R&R 2EA CM368 BULBS IN R1 DOOR REMOTE PRESS TEST INDICATOR. OPS TEST GOOD PER AMM 25-61-04-710-702.
